Extremalprobleme für eine Familie schlichter Funktionen.

Renate McLaughlin

Mathematische Zeitschrift (1970)

  • Volume: 118, page 320-330
  • ISSN: 0025-5874; 1432-1823

How to cite


McLaughlin, Renate. "Extremalprobleme für eine Familie schlichter Funktionen.." Mathematische Zeitschrift 118 (1970): 320-330. <http://eudml.org/doc/171465>.

author = {McLaughlin, Renate},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {320-330},
title = {Extremalprobleme für eine Familie schlichter Funktionen.},
url = {http://eudml.org/doc/171465},
volume = {118},
year = {1970},

AU - McLaughlin, Renate
TI - Extremalprobleme für eine Familie schlichter Funktionen.
JO - Mathematische Zeitschrift
PY - 1970
VL - 118
SP - 320
EP - 330
KW - complex functions
UR - http://eudml.org/doc/171465
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.